Why am I bleeding? Watch

Anonymous #1
#1
Report Thread starter 10 years ago
#1
Hi.

I've been on the pill (microgynon) for 2 years. I used to experience 'spotting' bleeding during the first 10 days I was back on the pill, but haven't had this in over a year.

I'm currently 14 days through my 21 day cycle, and I have started bleeding. It's heavier than spotting, more like a 'full bleed' (such as those on my off-weeks).

I haven't missed a pill this cycle, or the cycle before.

Anyone had this experience? Any ideas? Should I be worried enough to speak to my doctor?
0
reply
Fillette
Badges: 13
Rep:
?
#2
Report 10 years ago
#2
Yes, you should definitely go and get it check out with your GP.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Have you registered to vote?

Yes! (481)
37.76%
No - but I will (98)
7.69%
No - I don't want to (88)
6.91%
No - I can't vote (<18, not in UK, etc) (607)
47.65%

Watched Threads

View All